# SDR SWIA202265311

- Difficulty date: January 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER SILL ANGLE IS CORRODED.     (C-CHECK RO 4/9/2022)    DISCREPANCY SHOULD HAVE READ PAASENGER DOOR UPPER MID SILL CORRODED. REMOVED AND REPLACED PAX DOOR MID UPPER SILL ANGLE WITH A SERVICEABLE PART  IAW CRJ 700 AMM 20-21-00-910-801-A01. MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED. SEE CONTINUE CARD FOR DETAILS.
